# SDR R61A2023071400104

- Difficulty date: July 7, 2023
- Submitted: July 14, 2023
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000039
- Aircraft time: 41,334 hours, 28,166 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ASSESSMENT OF PREVIOUS THROUGH DAMAGE REPAIR JUST AFT OF FR. 20 BETWEEN STGR 22R - 23R, FOUND SKIN TO HAVE AN OIL CANNING CONDITION. REPAIRED DAMAGE JUST AFT OF FR20 BETWEEN STGR 22R-23R BY PERFORMING A CUT OUT AND INSTALLATION OF REPAIR DOUBLER PER ETD2023-170-016999.
